# SDR ASAA2016071917428

- Difficulty date: July 19, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 14,076 hours, 4,581 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O HAD TEMPORARY FMC FAILURE, FOLLOWED QRH.  ACFT GROUNDED.  PERFORMED FIM 34-61 TASK 836.  FMC RIGHT OPS NORMAL IAW AMM 34-61-00. CIRCUIT BREAKER OPEN, RESET FOR FIM P6-1 D16 FMC CMPT 2.  ETOPS GROUND VERIFICATION TEST SUCCESSFUL.
